# SDR UIEA2020081421760

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,410 hours, 25,155 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS DURING CRUISE AT FL 340 1716Z( ACCOMPLISHED FIM 21-51-00-810-877-001. RESET R PACK TEMP CONTROLLER AND OPS CHECKS GOOD PER MM 22-51-00. NO FAULTS.  )
